Alert archive / Georgia / River Flood Warnings in 2019
River Flood Warning 201, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jun 9, 2019, 12:14 AM EDT for Clayton County, Fayette County, Spalding County, Georgia. It was in force for 25 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2019, 12:14 AM EDT (04:14 UTC)
- Expired
- Jun 10, 2019, 1:16 AM EDT
- In force
- 25 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clayton County, GA, Fayette County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 15 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Flint River at Woolsey Road near Woolsey (WSEG1). The gauge peaked at 49.02 ft at Jun 9, 2019, 1:00 PM EDT.
- Action stage
- 46 ft
- Minor stage
- 48 ft
- Moderate stage
- 55 ft
- Major stage
- 60 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02344396, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
854 WGUS42 KFFC 090414 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 1214 AM EDT Sun Jun 9 2019 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Flint River near Woolsey affecting Clayton...Fayette and Spalding Counties .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC063-113-255-091814- /O.NEW.KFFC.FL.W.0201.190609T0414Z-000000T0000Z/ /WSEG1.1.ER.190609T0345Z.190609T0345Z.000000T0000Z.UU/ 1214 AM EDT Sun Jun 9 2019 The National Weather Service in Peachtree City has issued a * Flood Warning for The Flint River near Woolsey. * From early this morning until further notice. * At 11 PM Saturday the stage was 47.5 feet and rising. * Flood stage is 48 feet. * At 48 feet...Flood stage is reached. Minor flooding begins of the natural flood plain upstream and downstream from the gage on Hampton Woolsey Road. This will primarily affect woodlands... agricultural fields and pastures. && LAT...LON 3340 8443 3340 8435 3330 8437 3330 8444 $$
4 follow-up statements
618
WGUS82 KFFC 091349
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
949 AM EDT Sun Jun 9 2019
...The Flood Warning continues for the following rivers in Georgia...
Flint River near Lovejoy affecting Clayton...Fayette and Spalding
Counties
Whitewater Creek near Starrs Mill affecting Fayette County
...The Flood Warning continues for the following rivers in Georgia...
Flint River near Woolsey affecting Clayton...Fayette and Spalding
Counties
Line Creek near Senoia affecting Coweta...Fayette and Spalding
Counties
GAC063-113-255-100348-
/O.EXT.KFFC.FL.W.0199.000000T0000Z-190610T1338Z/
/LOVG1.2.ER.190609T0056Z.190609T1500Z.190610T0738Z.NO/
949 AM EDT Sun Jun 9 2019
...Flood Warning extended until Monday morning...The Flood Warning
continues for
The Flint River near Lovejoy.
* Until Monday morning.
* At 9 AM Sunday the stage was 14.6 feet...and nearly steady.
* Moderate flooding will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 14.7 feet by late this
morning. The river will fall below flood stage early tomorrow.
* At 14 feet...Moderate flooding begins. Significant flooding occurs of
residential yards upstream of the gage between Upper Riverdale Road and
Georgia Highway 138. Some roads begin to flood such as Upper Riverdale
Road and Mockingbird Road. Flooding expands on portions of the Rivers
Edge Golf Course. Several holes and fairways will flood.
&&
LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
3340 8443 3354 8441
$$
GAC113-091929-
/O.EXT.KFFC.FL.W.0197.000000T0000Z-190609T1929Z/
/SMFG1.1.ER.190608T2045Z.190609T0315Z.190609T1329Z.UU/
949 AM EDT Sun Jun 9 2019
...Flood Warning extended until this afternoon...The Flood Warning
continues for
The Whitewater Creek near Starrs Mill.
* Until this afternoon.
* At 9 AM Sunday the stage was 11.5 feet...and falling.
* Minor flooding will continue.
* Flood stage is 10 feet.
* The river will continue to fall to below flood stage by late this
morning.
* At 11 feet...Minor flooding continues in the woodlands and fields
along the creek downstream from the Starrs Mill Dam to Line Creek.
The parking lot will be under a foot of water at Starrs Mill Park.
The rock access road leading to the park will begin to flood. Flood
waters will be flowing through the concrete spillway.
&&
LAT...LON 3327 8450 3328 8451 3336 8453 3336 8449
$$
GAC063-113-255-100348-
/O.CON.KFFC.FL.W.0201.000000T0000Z-000000T0000Z/
/WSEG1.1.ER.190609T0345Z.190609T1245Z.000000T0000Z.UU/
949 AM EDT Sun Jun 9 2019
The Flood Warning continues for
The Flint River near Woolsey.
* Until further notice.
* At 9 AM Sunday the stage was 48.8 feet...and rising.
* Minor flooding will continue.
* Flood stage is 48 feet.
* At 48 feet...Flood stage is reached. Minor flooding begins of the
natural flood plain upstream and downstream from the gage on
Hampton Woolsey Road. This will primarily affect woodlands...
agricultural fields and pastures.
&&
LAT...LON 3340 8443 3340 8435 3330 8437 3330 8444
$$
GAC077-113-255-100348-
/O.CON.KFFC.FL.W.0198.000000T0000Z-000000T0000Z/
/LING1.1.ER.190608T2130Z.190609T0217Z.000000T0000Z.NO/
949 AM EDT Sun Jun 9 2019
The Flood Warning continues for
The Line Creek near Senoia.
* Until further notice.
* At 9 AM Sunday the stage was 11.7 feet...and falling.
* Minor flooding will continue.
* Flood stage is 10 feet.
* At 10 feet...Minor flooding of the natural flood plain begins
which primarily affects agricultural and wooded areas. A small dirt
utility access road near the Georgia Highway 85 bridge goes
underwater.
&&
LAT...LON 3332 8456 3335 8451 3330 8448 3328 8455
$$
$$278
WGUS82 KFFC 091802
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
202 PM EDT Sun Jun 9 2019
...The Flood Warning continues for the following rivers in Georgia...
Flint River near Lovejoy affecting Clayton...Fayette and Spalding
Counties
Whitewater Creek near Starrs Mill affecting Fayette County
Flint River near Griffin Hwy. 16 affecting Fayette and Spalding
Counties
...The Flood Warning continues for the following rivers in Georgia...
Flint River near Woolsey affecting Clayton...Fayette and Spalding
Counties
Line Creek near Senoia affecting Coweta...Fayette and Spalding
Counties
South River near Snapping Shoals affecting Butts...Henry and
Newton Counties
GAC063-113-255-100801-
/O.EXT.KFFC.FL.W.0199.000000T0000Z-190610T1305Z/
/LOVG1.2.ER.190609T0056Z.190609T1215Z.190610T0705Z.NO/
202 PM EDT Sun Jun 9 2019
...Flood Warning extended until Monday morning...The Flood Warning
continues for
The Flint River near Lovejoy.
* Until Monday morning.
* At 1 PM Sunday the stage was 14.2 feet...and falling.
* Moderate flooding will continue.
* Flood stage is 12 feet.
* At 14.0 feet...Moderate flooding occurs. Significant flooding
occurs of residential yards upstream of the gage between Upper
Riverdale Road and Georgia Highway 138. Some roads are flooded,
such as Upper Riverdale Road and Mockingbird Road. Flood waters cover
portions of the Rivers Edge Golf Course.
&&
LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
3340 8443 3354 8441
$$
GAC113-100130-
/O.EXT.KFFC.FL.W.0197.000000T0000Z-190610T0130Z/
/SMFG1.1.ER.190608T2045Z.190609T0315Z.190609T1930Z.UU/
202 PM EDT Sun Jun 9 2019
...Flood Warning extended until this evening...The Flood Warning
continues for
The Whitewater Creek near Starrs Mill.
* Until this evening.
* At 1 PM Sunday the stage was 11.1 feet...and falling.
* Minor flooding will continue.
* Flood stage is 10 feet.
* The river will continue to fall to below flood stage by late this
afternoon.
* At 11 feet...Minor flooding occurs in the woodlands and fields
along the creek downstream from the Starrs Mill Dam to Line Creek.
The parking lot is under a foot of water at Starrs Mill Park.
The rock access road leading to the park is flooded. Flood
waters will be flowing through the concrete spillway.
&&
LAT...LON 3327 8450 3328 8451 3336 8453 3336 8449
$$
GAC063-113-255-100801-
/O.CON.KFFC.FL.W.0201.000000T0000Z-000000T0000Z/
/WSEG1.1.ER.190609T0345Z.190609T1645Z.000000T0000Z.UU/
202 PM EDT Sun Jun 9 2019
The Flood Warning continues for
The Flint River near Woolsey.
* Until further notice.
* At 1 PM Sunday the stage was 49 feet...and steady.
* Minor flooding will continue.
* Flood stage is 48 feet.
* At 48 feet...Minor flooding occurs in the natural flood
plain upstream and downstream from the gage on Hampton
Woolsey Road. This will primarily affect woodlands...
agricultural fields and pastures.
&&
LAT...LON 3340 8443 3340 8435 3330 8437 3330 8444
$$
GAC077-113-255-100801-
/O.CON.KFFC.FL.W.0198.000000T0000Z-000000T0000Z/
/LING1.1.ER.190608T2130Z.190609T0217Z.000000T0000Z.NO/
202 PM EDT Sun Jun 9 2019
The Flood Warning continues for
The Line Creek near Senoia.
* Until further notice.
* At 1 PM Sunday the stage was 10.9 feet...and falling.
* Minor flooding will continue.
* Flood stage is 10 feet.
* At 10 feet...Minor flooding of the natural flood plain occurs
which primarily affects agricultural and wooded areas. A small dirt
utility access road near the Georgia Highway 85 bridge is
underwater.
&&
LAT...LON 3332 8456 3335 8451 3330 8448 3328 8455
$$
GAC113-255-100801-
/O.EXT.KFFC.FL.W.0203.190609T1756Z-190611T1017Z/
/GRFG1.1.ER.190609T1735Z.190610T0600Z.190611T0417Z.NO/
202 PM EDT Sun Jun 9 2019
...Flood Warning extended until Tuesday morning...The Flood Warning
continues for
The Flint River near Griffin Hwy. 16.
* From late this afternoon until Tuesday morning.
* At 1 PM Sunday the stage was 12.1 feet...and rising.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 14.1 feet by after midnight.
The river will fall below flood stage early Tuesday
morning.
* At 12 feet...Flood stage is reached. Minor flooding begins in
the woodlands...fields and pasture upstream and downstream from
the gage on Georgia Highway 16 or Newnan Road.
* At 14 feet...Minor flooding expands into the woodlands...fields
and pasture upstream and downstream from the gage on Georgia
Highway 16 or Newnan Road. The backyards of homes at the end of
Landing Way upstream from the bridge will be flooded with around
one foot of water.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$
GAC035-151-217-100801-
/O.CON.KFFC.FL.W.0202.000000T0000Z-000000T0000Z/
/SPGG1.1.ER.190609T1051Z.190609T1600Z.000000T0000Z.UU/
202 PM EDT Sun Jun 9 2019
The Flood Warning continues for
The South River near Snapping Shoals.
* Until further notice.
* At 1 PM Sunday the stage was 12.8 feet...and nearly steady.
* Minor flooding will continue.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding occurs in the
woodlands and fields along the river upstream and downstream from
the gage on Georgia Highway 81. Much further downstream...portions
of Lucy Lane and Lunsford Road in north Butts County are
flooded.
&&
LAT...LON 3353 8410 3357 8404 3350 8392 3341 8388
3339 8393 3346 8398
$$583
WGUS82 KFFC 100153
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
953 PM EDT Sun Jun 9 2019
...The Flood Warning continues for the following rivers in Georgia...
Flint River near Lovejoy affecting Clayton...Fayette and Spalding
Counties
Flint River near Griffin Hwy. 16 affecting Fayette and Spalding
Counties
Flint River near Woolsey affecting Clayton...Fayette and Spalding
Counties
GAC063-113-255-101102-
/O.EXT.KFFC.FL.W.0199.000000T0000Z-190610T1102Z/
/LOVG1.2.ER.190609T0056Z.190609T1215Z.190610T0502Z.NO/
953 PM EDT Sun Jun 9 2019
...Flood Warning extended until Monday morning...
The Flood Warning continues for
The Flint River near Lovejoy.
* Until Monday morning.
* At 915 PM Sunday the stage was 12.2 feet and falling.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 12 feet.
* The river will drop below flood stage by early Monday morning.
* At 12 feet, minor flooding occurs with flooding of Several holes and
fairways on the Rivers Edge Golf Course. Flooding of some yards
occurs upstream of gage between Upper Riverdale Road and Highway
138.
&&
LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
3340 8443 3354 8441
$$
GAC063-113-255-101552-
/O.CON.KFFC.FL.W.0201.000000T0000Z-000000T0000Z/
/WSEG1.1.ER.190609T0345Z.190609T1715Z.000000T0000Z.UU/
953 PM EDT Sun Jun 9 2019
The Flood Warning continues for
The Flint River near Woolsey.
* Until further notice.
* At 845 PM Sunday the stage was 48.5 feet, and falling.
* Minor flooding is occurring, and minor flooding is expected to
continue.
* Flood stage is 48 feet.
* At 48 feet, minor flooding occurs in the natural flood plain
upstream and downstream from the gage on Hampton Woolsey Road. This
will primarily affect woodlands, agricultural fields and pastures.
&&
LAT...LON 3340 8443 3340 8435 3330 8437 3330 8444
$$
GAC113-255-101552-
/O.EXT.KFFC.FL.W.0203.000000T0000Z-190611T0800Z/
/GRFG1.1.ER.190609T1735Z.190610T0600Z.190611T0200Z.NO/
953 PM EDT Sun Jun 9 2019
...Flood Warning extended until late Monday night...
The Flood Warning continues for
The Flint River near Griffin Hwy. 16.
* Until late Monday night.
* At 930 PM Sunday the stage was 13.1 feet, and rising.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 12 feet.
* The river will continue rising, reaching near 13.4 feet early
Monday morning, then begin falling. The river is expected to fall
below flood stage Monday evening.
* At 13 feet, minor flooding continues in the woodlands, fields and
pastures upstream and downstream from the gage on Georgia Highway
16, or Newnan Road. The backyards of homes at the end of Landing Way
upstream from the bridge will be flooded.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$121 WGUS82 KFFC 100516 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 116 AM EDT Mon Jun 10 2019 ...The Flood Warning is cancelled for the following rivers in Georgia... Flint River near Woolsey affecting Clayton...Fayette and Spalding Counties GAC063-113-255-100546- /O.CAN.KFFC.FL.W.0201.000000T0000Z-190610T0516Z/ /WSEG1.1.ER.190609T0345Z.190609T1715Z.190610T0333Z.UU/ 116 AM EDT Mon Jun 10 2019 The Flood Warning is cancelled for The Flint River near Woolsey. * This takes effect immediately. * At 12 AM Monday the stage was 47.8 feet and falling. * Flood stage is 48 feet. * The river will continue to fall. * At 48 feet...Flood stage is reached. Minor flooding begins of the natural flood plain upstream and downstream from the gage on Hampton Woolsey Road. This will primarily affect woodlands... agricultural fields and pastures. && LAT...LON 3340 8443 3340 8435 3330 8437 3330 8444 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jun 8, 9:40 PM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 8, 9:40 PM EDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 940 PM EDT Sat Jun 8 2019 .UPDATE... Area under a bit of a lull in precipitation coverage and intensity this evening. Adjusted POPs and weather to reflect these trends. However, with little change to the overall pattern over the region, did not drop POPs below chance anywhere through the overnight period. Also adjusted hourly temperatures/dew points to reflect current trends and tweaked overnight low temperatures accordingly. No changes planned to the current Flash Flood Watch area or time span. Current configuration covers the areas with the highest rainfall totals over the past 48 hours pretty well. 20 && .PREV DISCUSSION... /Issued 745 PM EDT Sat Jun 8 2019/ UPDATE... Decided to add a few counties along the southeastern edge of the current Flash Flood Watch. 48-hour rainfall totals of 2-5 inches stretch as far southeast as Columbus, Macon and Warrenton, with the potential for additional rounds of heavy rainfall over the next 24 hours. 20 PREV DISCUSSION... /Issued 245 PM EDT Sat Jun 8 2019/ SHORT TERM /Tonight through Sunday Night/... The main concern continues to be the potential for rounds of heavy rain. Showers and storms are developing over se AL and riding the flow up the I-85 corridor into the the ATL metro area and n GA, where it is less unstable at this time. This pattern and the potential for future rounds of heavy rain prompted the need for a Flash Flood Watch for much of north and portions of west central GA. This is due to a moist upper level low pressure system over the OH/TN valleys pumping deep moisture over the area with disturbances riding in the flow. The upper system is forecast to weaken some and drift over the forecast area through the period. In time, this should diminish the heavy rainfall potential although a moist airmass will continue over the area. Forecast low temperatures are running about 4-10 degrees above normal across much of the area tonight and similar for Sunday night. Forecast high temperatures are running about 2-7 degrees below normal on Sunday. Overall confidence is medium. BDL LONG TERM /Monday through Saturday/... No big changes made to the long term. Overall pattern still the same with the upper low deepening over the southeast states and becoming a broad trough before moving off the Atlantic Coast. Likely or higher pops still look reasonable across much of the area. Surface boundary seems to stall across GA for the first of the week as a wave develops on the boundary across south GA. Pops taper off through the end of the week and Friday and Saturday look dry. Rainfall totals for the period through Wednesday still range from two to four inches with some areas near five mainly northeast...and this is in addition to what has already fallen today. 41 PREV DISCUSSION... /Issued 356 AM EDT Sat Jun 8 2019/ LONG TERM /Sunday Night through Friday/... Rain, Rain, Go Away! That will be the feeling by the time we start the long term period, but there's no relief in site until Thursday. By Monday morning, the low-pressure system that will be anchored over the Southeastern U.S. will be partially swept up by a shortwave trough moving through the Eastern CONUS. A cold front will also be moving into the area Monday morning as well but is expected to stall through the forecast area. While most of the energy will be swept up, some remnant of the low-pressure will remain and continue to pump moisture from the Gulf into the forecast area. A second shortwave trough will dig into the area by Wednesday night, which will sweep up the rest of the low-pressure system, push a cold front completely through the forecast area and replace the current airmass with a dry area of high pressure. There will still be a 15% to 30% chance for rain on Thursday as the rain move out of the area but afterwords clear skies are expected for the first time all week. Highs in the upper 70s and 80s expected through the week. Thiem AVIATION... 00Z Update... Ample rainfall across the forecast area throughout the day has left a mixture of mainly MVFR/IFR conditions across the north with MVFR/VFR across the south. I expect most of the northern half of the area, including the Atlanta Metro and KAHN TAF sites, will be consistently IFR or lower by 06Z with a mixture of MVFR/IFR across the south through the overnight period. Ceilings and visibilities should begin improving after 12Z with MVFR most areas by 14-16Z and a mixture of MVFR/VFR by 18Z. Scattered showers and a few thunderstorms overnight, with increasing coverage and intensity through the daytime hours Sunday. Winds will be somewhat variable, but predominately east to southeast, 3-8kt. //ATL Confidence...00Z Update... Medium. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 67 80 69 83 / 70 80 70 80 Atlanta 69 81 70 83 / 70 80 60 80 Blairsville 64 77 63 77 / 70 80 70 80 Cartersville 68 81 68 83 / 70 80 60 80 Columbus 72 84 71 85 / 60 80 60 80 Gainesville 67 78 68 82 / 70 80 70 80 Macon 69 83 69 86 / 60 80 60 80 Rome 70 83 68 83 / 60 80 60 80 Peachtree City 71 82 68 84 / 60 80 60 80 Vidalia 72 86 71 88 / 70 80 50 80 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts... Carroll...Catoosa...Chattahoochee...Chattooga...Cherokee... Clarke...Clayton...Cobb...Coweta...Crawford...Dade...Dawson... DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Jackson...Jasper...Jones...Lamar... Lumpkin...Madison...Marion...Meriwether...Monroe...Morgan... Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Pickens...Pike...Polk...Putnam... Rockdale...South Fulton...Spalding...Talbot...Taliaferro... Taylor...Towns...Troup...Union...Upson...Walker...Walton... Warren...White...Whitfield...Wilkes. && SHORT TERM...20 LONG TERM....41 AVIATION...20
Hazardous weather outlook, Jun 8, 12:05 PM EDT, 12 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1205 PM EDT Sat Jun 8 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091615- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1205 PM EDT Sat Jun 8 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... ...A Flash Flood Watch is in effect for much of north and a portion of central Georgia through Sunday evening... Several waves of numerous to widespread showers and thunderstorms will form across the forecast area this afternoon and tonight. A few of the storms could be strong with heavy rain, gusty winds, and lightning possible. Two to three inches of rain will be possible today and tonight with locally higher amounts possible where heavy rain persists for prolonged periods of time. .DAYS TWO THROUGH SEVEN...Sunday through Friday... ...A Flash Flood Watch is in effect for much of north and a portion of central Georgia through Sunday evening... Several continuous waves of showers and thunderstorms are expected through Thursday with the greatest coverage Saturday through Monday. Any thunderstorms will be capable of gusty winds, lightning and heavy rain. Flooding could be a growing concern as we approach the weekend with continued rounds of showers and storms. Please monitor updates for any changes. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 8, 6:45 PM EDT, 5 hours 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
645 PM EDT Sat Jun 8 2019
GAZ061-073-074-084-082315-
Wilkinson GA-Washington GA-Baldwin GA-Hancock GA-
645 PM EDT Sat Jun 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKINSON...
WASHINGTON...SOUTHEASTERN BALDWIN AND SOUTHEASTERN HANCOCK COUNTIES
UNTIL 715 PM EDT...
At 645 PM EDT...a line of strong thunderstorms was along a line
extending from near Scottsboro to 8 miles southwest of Deepstep to
near Hebron to near Oconee...and moving northeast at 35 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Sandersville, Tennille, Oconee, Deepstep, Downs, Warthen, Hebron and
Linton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3277 8292 3276 8295 3281 8299 3285 8305
3289 8309 3293 8318 3298 8326 3321 8293
3321 8283 3315 8274 3302 8259
TIME...MOT...LOC 2245Z 234DEG 30KT 3301 8316 3296 8309 3292 8303 3288
8299 3283 8295
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:13 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 27 hr |
| Jun 8, 8:44 PM EDT | River Flood Warning | FFC | Coweta, Fayette | 6 hr |
| Jun 9, 12:39 AM EDT | Special Weather Statement | FFC | Haralson | 66 min |
| Jun 9, 7:34 AM EDT | Special Weather Statement | FFC | Webster | 41 min |
| Jun 9, 9:31 AM EDT | Special Weather Statement | FFC | Pike, Spalding | 44 min |
| Jun 9, 9:38 AM EDT | River Flood Warning | FFC | Butts, Henry, Newton | 10 hr |
| Jun 9, 10:15 AM EDT | Special Weather Statement | FFC | Pike | 30 min |
| Jun 9, 11:45 AM EDT | Special Weather Statement | FFC | Jasper, Newton | 30 min |
| Jun 9, 11:59 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 37 hr |
| Jun 9, 12:14 PM EDT | Special Weather Statement | FFC | Morgan | 31 min |
| Jun 9, 12:20 PM EDT | Flash Flood Warning | FFC | Jasper, Morgan, Newton | 5 hr |
| Jun 9, 12:40 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen, Wheeler | 50 min |
| Jun 9, 1:29 PM EDT | Special Weather Statement | FFC | Emanuel, Toombs | 31 min |
| Jun 9, 1:54 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 48 hr |
| Jun 9, 2:00 PM EDT | Special Weather Statement | FFC | Emanuel, Jefferson | 45 min |
| Jun 9, 4:20 PM EDT | Special Weather Statement | FFC | Talbot, Taylor | 40 min |
| Jun 9, 4:45 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 30 min |
| Jun 9, 4:55 PM EDT | Special Weather Statement | FFC | Taylor | 65 min |
| Jun 9, 5:11 PM EDT | Special Weather Statement | FFC | Carroll | 64 min |
| Jun 9, 5:19 PM EDT | Areal Flood Warning | FFC | Chattahoochee, Macon, Marion, Schley, Stewart, Taylor and 1 more | 4 hr |
| Jun 9, 6:33 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Muscogee | 42 min |
Nearby
River Flood Warnings in Georgia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.